Multipliers for Besov spaces on graded Lie groups

File Description SizeFormat 
1-s2.0-S1631073X17300699-main.pdfPublished version277.45 kBAdobe PDFView/Open
Title: Multipliers for Besov spaces on graded Lie groups
Authors: Cardona, D
Ruzhansky, M
Item Type: Journal Article
Abstract: In this note we give embeddings and other properties of Besov spaces, as well as give spectral and Fourier multiplier theorems, in the setting of graded Lie groups. We also present a Nikolskii type inequality and the Littlewood-Paley theorem that play a role in this analysis and are also of interest on their own. To cite this article: Cardona, D., Ruzhansky, M., C. R. Acad. Sci. Paris, Ser. I 340 (2005).
Issue Date: 11-Mar-2017
Date of Acceptance: 22-Feb-2017
URI: http://hdl.handle.net/10044/1/44944
DOI: https://dx.doi.org/10.1016/j.crma.2017.02.015
ISSN: 0249-6291
Publisher: Elsevier
Start Page: 400
End Page: 405
Journal / Book Title: Comptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume: 355
Issue: 4
Copyright Statement: © 2017 Académie des sciences. Published by Elsevier Masson SAS. This is an open access article under the CC BY license (http://creativecommons.org/licenses/by/4.0/)
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
The Leverhulme Trust
Funder's Grant Number: EP/K039407/1
RPG-2014-002
Keywords: Science & Technology
Physical Sciences
Mathematics
POLYNOMIAL-GROWTH
NIKOLSKII
General Mathematics
0101 Pure Mathematics
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics
Faculty of Natural Sciences



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx